Volume 3, Issue 4
On Discontinuous Finite Element Approximation for the Solution of Tricomi's Problem

You-Ming Huang

DOI:

J. Comp. Math., 3 (1985), pp. 289-297.

Published online: 1985-03

Preview Full PDF 48 1421
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-289, author = {You-Ming Huang}, title = {On Discontinuous Finite Element Approximation for the Solution of Tricomi's Problem}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {4}, pages = {289--297}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9625.html} }
TY - JOUR T1 - On Discontinuous Finite Element Approximation for the Solution of Tricomi's Problem AU - You-Ming Huang JO - Journal of Computational Mathematics VL - 4 SP - 289 EP - 297 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9625.html KW - AB -
You-Ming Huang. (1970). On Discontinuous Finite Element Approximation for the Solution of Tricomi's Problem. Journal of Computational Mathematics. 3 (4). 289-297. doi:
Copy to clipboard
The citation has been copied to your clipboard